# SDR FDEA201403110486

- Difficulty date: March 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7115501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO RT SIDEWALL STATION 5-123 LONGERON SPLICE 41RT FOUND CRACKED.  LONGERON SPLICE FABRICATED IAW DWG A5A7115 REVISION D.  LONGERON SPLICE REMOVED AND REPLACED WITH NEW LONGERON SPLICE IAW SRM 51-33-01 REVISION 55.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120
